Extended semi-local convergence of Newton s method on lie groups using restricted regions
Date
2019
Authors
Argyros, I.K.
George, S.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
We extend the applicability of Newton s method used to approximate a solution of a mapping involving Lie valued operators. Using our idea of the restricted convergence region, we locate a more precise set containing the Newton iterates leading to tighter majorizing sequences than before. This way and under the same computational cost as before, we show the semi-local convergence of Newton s method with the following advantages over earlier works: weaker sufficient convergence criteria, tighter error bounds on the distances involved and at least as precise information on the location of the solution. 2019, International Publications. All rights reserved.
Description
Keywords
Citation
Communications on Applied Nonlinear Analysis, 2019, Vol.26, 2, pp.91-102